Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 267328, 23 pages
Research Article

Ergodicity of Stochastic Burgers’ System with Dissipative Term

1College of Mathematics and Statistics, Chong Qing University, Chong Qing 401331, China
2Institute of Applied Physics and Computational Mathematics, P.O. Box 8009, Beijing 100088, China

Received 9 October 2013; Revised 6 November 2013; Accepted 6 November 2013

Academic Editor: Hamid Reza Karimi

Copyright © 2013 Guoli Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoli Zhou, Boling Guo, Daiwen Huang, and Yongqian Han, “Ergodicity of Stochastic Burgers’ System with Dissipative Term,” Abstract and Applied Analysis, vol. 2013, Article ID 267328, 23 pages, 2013. doi:10.1155/2013/267328